Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 16, 2008, 3:44 PM EDT for Berkshire County, Massachusetts; Bennington County, Vermont; Albany County, Rensselaer County, Washington County, New York. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 3:44 PM EDT (19:44 UTC)
- Expired
- Jun 16, 2008, 4:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Berkshire County, MA, Albany County, NY, Rensselaer County, NY, Washington County, NY, Bennington County, VT
The radar
The Albany radar (KENX), 82 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:09 PM EDT | HAIL 0.88 | North Adams, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 161944
SVRALY
MAC003-NYC001-083-115-VTC003-162045-
/O.NEW.KALY.SV.W.0073.080616T1944Z-080616T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
344 PM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENNINGTON COUNTY IN SOUTHERN VERMONT...
ALBANY COUNTY IN EAST CENTRAL NEW YORK...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
* UNTIL 445 PM EDT
* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BENNINGTON TO NASSAU...AND
MOVING EAST AT 26 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BENNINGTON BY 350 PM EDT...
STEPHENTOWN AND POWNAL BY 355 PM EDT...
WILLIAMSTOWN AND WESTON FIELD BY 405 PM EDT...
NEW ASHFORD AND HANCOCK BY 410 PM EDT...
NORTH ADAMS AND STAMFORD BY 415 PM EDT...
ADAMS BY 420 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4273 7301 4271 7301 4270 7294 4267 7297
4266 7294 4263 7294 4248 7298 4254 7338
4247 7393 4297 7333 4297 7300 4296 7301
4293 7301 4292 7292 4274 7293
TIME...MOT...LOC 1944Z 270DEG 23KT 4293 7316 4251 7356
$$
GJM/VTK2 follow-up statements
000
WWUS51 KALY 162011
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
411 PM EDT MON JUN 16 2008
MAC003-NYC001-083-115-VTC003-162045-
/O.CON.KALY.SV.W.0073.000000T0000Z-080616T2045Z/
BENNINGTON VT-ALBANY NY-RENSSELAER NY-WASHINGTON NY-BERKSHIRE MA-
411 PM EDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN BERKSHIRE...EXTREME SOUTHEASTERN WASHINGTON...
RENSSELAER...EAST CENTRAL ALBANY AND SOUTHERN BENNINGTON COUNTIES...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM READSBORO TO
LANESBOROUGH...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
NORTH ADAMS TO PITTSFIELD...MOVING EAST AT 26 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LITTLE EGYPT...HOOSAC TUNNEL STATION...HOOSAC TUNNEL AND EASTERN
SUMMIT BY 420 PM EDT...
SAVOY CENTER AND DRURY BY 425 PM EDT...
BRIER AND SAVOY BY 430 PM EDT...
WINDSOR BY 435 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4273 7301 4271 7301 4270 7294 4267 7297
4266 7294 4263 7294 4248 7298 4254 7338
4247 7393 4297 7333 4297 7300 4296 7301
4293 7301 4292 7292 4274 7293
TIME...MOT...LOC 2011Z 270DEG 23KT 4278 7296 4252 7325
$$
FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY
GJM/VTK000
WWUS51 KALY 162047
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
447 PM EDT MON JUN 16 2008
MAC003-NYC001-083-115-VTC003-162057-
/O.EXP.KALY.SV.W.0073.000000T0000Z-080616T2045Z/
BENNINGTON VT-ALBANY NY-RENSSELAER NY-WASHINGTON NY-BERKSHIRE MA-
447 PM EDT MON JUN 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BERKSHIRE...EXTREME
SOUTHEASTERN WASHINGTON...RENSSELAER...EAST CENTRAL ALBANY AND
SOUTHERN BENNINGTON COUNTIES HAS EXPIRED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4273 7301 4271 7301 4270 7294 4267 7297
4266 7294 4263 7294 4248 7298 4254 7338
4247 7393 4297 7333 4297 7300 4296 7301
4293 7301 4292 7292 4274 7293
TIME...MOT...LOC 2011Z 270DEG 23KT 4278 7296 4252 7325
$$
FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY
GJM/VTKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:00 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 16, 3:00 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 300 PM EDT MON JUN 16 2008 .SYNOPSIS... A DISTURBANCE MOVING ACROSS CANADA WILL BRING A COLD FRONT THROUGH THE REGION LATE THIS AFTERNOON AND THIS EVENING. FREQUENT SHOWERS AND THUNDERSTORMS WILL OCCUR IN THE WARM AIR MASS AHEAD OF AND ALONG THE FRONT. BEHIND THE FRONT...A COOL AND UNSETTLED PATTERN WILL SETTLE OVER OUR REGION THROUGH THE MIDDLE OF THE WEEK...AS LOW PRESSURE ALOFT BRINGS CLOUDS AND SCATTERED SHOWERS. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH NUMBER 500 HAS BEEN ISSUED FOR THE ENTIRE COUNTY WARNING AREA THROUGH 700 PM THIS EVENING. WIND DAMAGE AND LARGE HAIL ARE THE PRIMARY THREATS....BUT THUS FAR ONLY LARGE HAIL HAS BEEN REPORTED. ATMOSPHERE IS ESPECIALLY CONDUSIVE TO PRODUCING LARGE AMOUNTS OF HAIL UP TO 1 OR 1.25 INCHES IN SIZE. SEVERE WEATHER ALREADY ONGOING ACROSS THE NORTHWEST PART OF THE FORECAST AREA AND WILL SLOWLY TRANSITION TO THE SOUTH AND EAST ACROSS THE ENTIRE COUNTY WARNING AREA DURING THE REST OF THE AFTERNOON. AN 1800 UTC BALLOON LAUNCH WAS PERFORMED AND WILL SOON BE AVAILABLE. AFTER AROUND 01Z-03Z TONIGHT...THE SEVERE WEATHER THREAT WILL BE OVER...BUT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... BEHIND THE COLD FRONT AN EXTENDED PERIOD OF UNSETTLED WEATHER WILL BE OVER THE REGION AS UPPER LEVEL TROFINESS AND COLD POOL ALOFT KEEPS THE REGION GENERALLY MOSTLY CLOUDY WITH SOME SHOWERS AND TEMPS BELOW NORMAL. SHOWERS WILL FEATURE A DIURNAL VARIATION WITH THE BEST CHANCE EACH AFTERNOON AND EVENING. THUNDER IS ALSO POSSIBLE WITH THE SHOWERS DURING THE AFTERNOON AND EARLY EVENING HOURS. && .LONG TERM /12Z THURSDAY THROUGH MONDAY/... A LOW PRESSURE SYSTEM JUST ABOUT VERTICALLY STACKED WILL BRING UNSETTLED WEATHER TO THE REGION FOR THE LONG TERM FORECAST PERIOD. A H500 TROUGH WILL SETUP ACROSS THE ESTERN PORTION OF THE US AS A HIGH PRESSURE SYSTEM BUILDS ACROSS THE WEST. WILL INCLUDE A CHANCE/SLIGHT CHANCE OF SHOWERS FOR THE EXTENDED PERIOD. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL FROM THURSDAY THROUGH SATURDAY. && .AVIATION /18Z MONDAY THROUGH FRIDAY/... ERN NY TERMINALS ARE IN A SEVERE THUNDERSTORM BOX UNTIL 2300 UTC. A COLD FRONT AND ITS ASSOCIATED SHORTWAVE ENERGY WILL CONTINUE TO TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS WITH APPRECIABLE INSTABILITY AND MOISTURE IN PLACE. LOW AND MID LEVEL LAPSE RATES WILL ALSO CONTINUE TO STEEPEN. ANOTHER DISTURBANCE MAY CONTINUE SHOWERS AND THUNDERSTORMS ESPECIALLY FROM KALB SOUTH TO KPOU BTWN 0000-1200 UTC/TUE. WE ARE THINKING THE BEST CHANCE FOR THUNDERSTORMS TO REACH KGFL AND KALB WILL BE BETWEEN 1900 UTC AND 2100 UTC WITH MVFR/IFR CIGS AND VSBYS. THERE MAYBE TSRA/S THEREAFTER...BUT WE WILL COVER IT WITH VCTS/S FOR NOW. CONDITIONS WILL IMPROVE TO VFR LEVELS TOWARDS 0400 UTC/MIDNIGHT. SOME IFR FOG IS POSSIBLE AT KGFL AFTER 0600 UTC WITH CLEARING SKIES AND LITTLE WIND. KPOU...A LINE OF TSRAS WILL LIKELY REACH THE TERMINAL BETWEEN 2100-2300 UTC. IFR CONDITIONS ARE POSSIBLE WITHIN THUNDERSTORMS. WE THINK SOME SHOWERS AND THUNDERSTORMS MAY CONTINUE UP TO MIDNIGHT. ADDITIONAL IFR CONDITIONS MAY LINGER. CONDITIONS MAY IMPROVE TO VFR LEVELS IN THE 0300 UTC-0600 UTC. THE WINDS TODAY WILL BE S/SW AROUND 10 KTS WITH SOME GUSTS TO 40 KTS OR GREATER IN ANY CONVECTION PRIOR 0000 UTC. THE WINDS WILL GO LIGHT TO CALM OVERNIGHT...AND WILL INCREASE FROM THE SW TO W AT 10-15 KTS AFTER 1200 UTC. OUTLOOK... TUE-FRI...UNSETTLED. MAINLY VFR...WITH MVFR...IN SCT SHWRS/TSTMS. && .FIRE WEATHER... WET FLAG CONDITIONS WILL CONTINUE THORUGH THIS EVENING WITH SHOWERS AND YHUNDERSTORMS LIKELY ALONG AND AHEAD OF A COLD FRONT MOVING ACROSS THE REGION. THE RELATIVE HUMIDITY WILL RISE FROM 50 PERCENT THIS TO NEAR 100 PERCENT TONIGHT...THEN FALL TO AROUND 50 PERCENT TUESDAY AFTERNOON. WINDS WILL BE SOUTH TO SOUTHWEST AROUND 10 MPH INTO THIS EVENING...THEN SHIFT TO THE WEST/NORTHWEST LATER TONIGHT AFTER THE FRONT PASSES THROUGH. WINDS TUESDAY WILL BE 15 TO 20 MPH AND GUSTS UP TO 25 OR 30 MPH DURING THE MID AFTERNOON. && .HYDROLOGY... THE COLD FRONT MOVING THROUGH REGION THIS EVENING WILL BRING SCATTERED THUNDERSTORMS TO THE ALBANY HYDROLOGIC SERVICE AREA. ALTHOUGH THERE WILL BE LOCALLY HEAVY DOWNPOURS...THEY ARE NOT EXPECTED TO PERSIST LONG ENOUGH TO CAUSE WIDESPREAD FLOODING PROBLEMS. SOME LOCAL URBAN...POOR DRAINAGE AND SMALL STREAM FLOODING IS POSSIBLE WHERE THE HEAVIER DOWNPOURS OCCUR. MORE SHOWERS OR THUNDERSTORMS ARE POSSIBLE AGAIN TOMORROW AFTERNOON...BUT AGAIN...THEY ARE EXPECTED TO BE ISOLATED IN COVERAGE AND ARE NOT EXPECTED TO CAUSE FLOODING PROBLEMS ALTHOUGH A FEW HEAVY SHOWERS ARE POSSIBLE. TOTAL BASIN AVERAGE RAINFALL FOR THE NEXT 5 DAYS IS FORECAST TO BE BETWEEN ONE HALF AND ONE INCH. LARGER RIVERS WILL SEE MINOR CHANGES IN STAGE. SMALL CREEKS WILL SEE SOME SHARP RISES WHERE THUNDERSTORMS PRODUCE HEAVY DOWNPOURS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS NEAR TERM...MAGLARAS/WASULA/FRUGIS SHORT TERM...NAS LONG TERM...RCK AVIATION...WASULA FIRE WEATHER...RCK HYDROLOGY...SND
Hazardous weather outlook, Jun 16, 11:52 AM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1152 AM EDT MON JUN 16 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-171600- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1152 AM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON WITH SMALL HAIL POSSIBLE WITH ANY THUNDERSTORMS DUE TO VERY COLD AIR ALOFT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF THE SKYWARN SPOTTER NETWORK IS REQUESTED FOR ALL COUNTIES IN THE ALBANY COUNTY WARNING AREA FOR THE PERIOD BETWEEN 100 PM AND 700 PM.
In the hours before
Local storm report, Jun 16, 3:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
328 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL LOUDONVILLE 42.71N 73.77W
06/16/2008 E1.00 INCH ALBANY NY PUBLIC
&&
ROKEEFELocal storm report, Jun 16, 3:29 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
329 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL EAST GREENBUSH 42.59N 73.70W
06/16/2008 E0.88 INCH RENSSELAER NY PUBLIC
&&
ROKEEFELocal storm report, Jun 16, 3:30 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
330 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL LOUDONVILLE 42.71N 73.77W
06/16/2008 E1.00 INCH ALBANY NY PUBLIC
&&
ROKEEFESpecial weather statement, Jun 16, 3:31 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 331 PM EDT MON JUN 16 2008 NYZ033-042-043-083-162015- HAMILTON NY-NORTHERN WARREN NY-SOUTHEAST WARREN NY- NORTHERN WASHINGTON NY- 331 PM EDT MON JUN 16 2008 ...A LINE OF STRONG THUNDERSTORMS IN EASTERN HAMILTON...NORTHERN WARREN COUNTIES MOVING INTO NORTHERN WASHINGTON COUNTIES... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL... FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EAGLE POINT CAMPGROUND TO 23 MILES SOUTHWEST OF JOHNSBURG...OR ALONG A LINE EXTENDING FROM 19 MILES NORTH OF WARRENSBURG TO 10 MILES SOUTH OF SPECULATOR...AND MOVING EAST AT 20 MPH. THUNDERSTORMS WILL BE NEAR... JOHNSBURG BY 340 PM EDT CHESTERTOWN BY 355 PM EDT ROGERS ROCK CAMPGROUND AND HAGUE BY 410 PM EDT WARRENSBURG...HULETTS LANDING AND BOLTON LANDING BY 415 PM EDT THESE THUNDERSTORMS COULD PRODUCE A QUICK HALF AN INCH OF RAINFALL. WASULA/FRUGIS
Local storm report, Jun 16, 3:37 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
337 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL GLENMONT 42.60N 73.77W
06/16/2008 E1.00 INCH ALBANY NY PUBLIC
&&
ROKEEFELocal storm report, Jun 16, 3:42 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
342 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HEAVY RAIN EAST GREENBUSH 42.59N 73.70W
06/16/2008 M1.00 INCH RENSSELAER NY TRAINED SPOTTER
IN 25 MINUTES.
&&
ROKEEFEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:01 PM EDT | Areal Flood Advisory | ALY | Berkshire | 2 hr |
| Jun 16, 4:09 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 66 min |
| Jun 16, 4:37 PM EDT | Areal Flood Advisory | ALY | Berkshire | 3 hr |
| Jun 16, 5:12 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 63 min |
| Jun 16, 5:29 PM EDT | Areal Flood Advisory | ALY | Berkshire | 3 hr |
| Jun 16, 4:24 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 66 min |
| Jun 16, 1:43 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schoharie | 62 min |
| Jun 16, 1:50 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 55 min |
| Jun 16, 2:01 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga | 59 min |
| Jun 16, 2:07 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 38 min |
| Jun 16, 2:31 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 59 min |
| Jun 16, 2:48 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 57 min |
| Jun 16, 3:11 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 70 min |
| Jun 16, 3:17 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 58 min |
| Jun 16, 3:35 PM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 95 min |
| Jun 16, 3:59 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 61 min |
| Jun 16, 4:04 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 56 min |
| Jun 16, 4:26 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Jun 16, 4:45 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jun 16, 4:53 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 67 min |
| Jun 16, 4:55 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer, Montgomery, Schoharie | 50 min |
| Jun 16, 5:26 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 48 min |
| Jun 16, 5:31 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 59 min |
| Jun 16, 5:48 PM EDT | Tornado Warning | ALY | Dutchess | 42 min |
| Jun 16, 6:18 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 57 min |
| Jun 16, 6:49 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2008Severe Thunderstorm Warnings in Massachusetts, 2008Severe Thunderstorm Warnings in Vermont, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.